# SDR CA070803005

- Difficulty date: May 30, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE ENGINE LOST POWER ON TAKEOFF ROLL AND THE TAKEOFF WAS ABORTED.  SUBSEQUENT INSPECTION REVEALED FRACTUED POWER TURBINE BLADES AND A DISCONNECTION BETWEEN THE POWER TURBINE AND PROP.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070803005)
